# SDR ABXA040382

- Difficulty date: November 10, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N815AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46097
- Aircraft time: 74,270 hours, 27,661 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 5615364
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STA 52, RIGHT BUTTLINE 51 HAD CORROSION ON BOTTOM CAP.  REPAIRED AREA IAW REA D853-50309MR.
